# SDR ASAA0480241

- Difficulty date: April 4, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924802509
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND GOUGE AND DENT IN FUSELAGE SKIN STATION 237 AT LONGERON 17L.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR STRAPS, DOUBLERS, AND FILLER IAW MD80 SRM 53-04.  (M)
